Stable mapping class groups of 4-manifolds with boundary

Research output: Contribution to journalArticle

Abstract

We give a complete algebraic description of the mapping class groups of compact simply connected 4-manifolds with boundary up to connected sum with copies of S2 × S2.

Original languageEnglish
Pages (from-to)2091-2104
Number of pages14
JournalTransactions of the American Mathematical Society
Volume358
Issue number5
DOIs
Publication statusPublished - May 1 2006

Fingerprint

Connected Sum
Mapping Class Group
Manifolds with Boundary
4-manifold

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Stable mapping class groups of 4-manifolds with boundary. / Saeki, Osamu.

In: Transactions of the American Mathematical Society, Vol. 358, No. 5, 01.05.2006, p. 2091-2104.

Research output: Contribution to journalArticle

@article{f8c79b016aa44aa5aeac875bf268f1a3,
title = "Stable mapping class groups of 4-manifolds with boundary",
abstract = "We give a complete algebraic description of the mapping class groups of compact simply connected 4-manifolds with boundary up to connected sum with copies of S2 × S2.",
author = "Osamu Saeki",
year = "2006",
month = "5",
day = "1",
doi = "10.1090/S0002-9947-05-03748-7",
language = "English",
volume = "358",
pages = "2091--2104",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "5",

}

TY - JOUR

T1 - Stable mapping class groups of 4-manifolds with boundary

AU - Saeki, Osamu

PY - 2006/5/1

Y1 - 2006/5/1

N2 - We give a complete algebraic description of the mapping class groups of compact simply connected 4-manifolds with boundary up to connected sum with copies of S2 × S2.

AB - We give a complete algebraic description of the mapping class groups of compact simply connected 4-manifolds with boundary up to connected sum with copies of S2 × S2.

UR - http://www.scopus.com/inward/record.url?scp=33646705846&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646705846&partnerID=8YFLogxK

U2 - 10.1090/S0002-9947-05-03748-7

DO - 10.1090/S0002-9947-05-03748-7

M3 - Article

VL - 358

SP - 2091

EP - 2104

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 5

ER -